Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Stage four congestive heart failure, irregular heartbeats, electric shocks running down legs. What can be happening?

My husband is in stage 4 congestive heart failure . He just got out of ICU after 30 days, defribrillator firing, irregular heartbeats VTACHS. Today as he was sitting in the car he felt electric shocks running down both his legs. this happened about 7 times in both legs. This is the first time this happened. Any ideas on what this is??
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Probably, he is describing the defibrillator discharge?
Cale vein thrombi / Embolism / Nerve root pain (from low back) / electrolyte imbalance – are a few considerations...
Get him examined again by his doctor / The treating doctor alone can suggest based on his assessment of the situation.

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 1 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor